# SDR HNAA2021051900220

- Difficulty date: April 17, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 48,017 hours, 44,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV R/H FLOORBOARD SUPPORT HAS CORROSION AT POTABLE WATER ATTACH ELBOWS. REMOVED AND REPLACED LAV R/H FLOORBOARD SUPPORT IAW EMB 145 SRM 51-40-02.
